| Catalog Number |
UH1-46-26 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Injury (2348)
| Date of Event |
06/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: 26 mm -3 v40 taper vit head; cat# 6260-5-026; lot# 13526002.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Dr.(b)(6) removed a bipolar prosthesis and implanted a cup/liner and new head.Patient presented with pain in her right hip.